# SDR HNJ2008F00000

- Difficulty date: February 4, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N9024F
- Make and model: Wthrly 620B
- Aircraft serial: 1629
- Engine: Pwa R985*
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Ailerons
- Part time: 1,890 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON SPAR CRACKED AT CENTER AND OB HINGE BRACKET ATTACH POINTS.  POSSIBLY DUE TO TWISTING EFFECT OF AILERON ACTUATOR INSTALLED AT EXTREME IB END OF AILERON.  (K)
